| Model Number |
401742 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for the treatment of a calcified and tortuous lesion after pre-dilatation.The target lesion could not be crossed.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned device showed no irregularities.The stent is not deformed and the crimped stent diameter still complies with the specifications.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors.